# SDR ALG2002F00065

- Difficulty date: August 28, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Engine: Allsn 250C47B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1539
- Condition: Worn
- Location: Freewheel Unit
- Component: Freewheel Unit, Bell
- Component part number: 406040500131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ON FREEWHEEL UNIT HAS WORN SPLINES BEYOND LIMITS.
